# SDR DXTA2014121505947

- Difficulty date: December 14, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N233QS
- Make and model: Amd FALCON2000EX
- Aircraft serial: 91
- Aircraft time: 6,593 hours, 3,716 cycles
- Engine: Pwc PW308C
- Engine time: 6,207 hours, 3,548 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF,  THE NR 2 ENGINE OIL PRESSURE WENT TO ZERO MOMENTARILY.  THEN BEGAN FLUCTUATING BETWEEN 40 - 60 PSI.  AS THE POWER WAS REDUCED FOR LEVEL FLIGHT THE OIL PRESSURE STABILIZED.  AS POWER WAS ADDED,  OIL PRESSURE WOULD NOT INCREASE NORMALLY.  ON RETURN TO THE AIRPORT, THE THROTTLE WAS PULLED BACK TO BEGIN THE DESCENT FROM 13000 FEET & THE OIL PRESSURE DROPPED TO 0 PSI & REMAINED,  INITIATED THE CHECKLIST WHICH CALLED FOR AN ENGINE SHUTDOWN.  SHUTDOWN WAS ACCOMPLISHED & LANDED WITH NO FURTHER INCIDENT.   REMOVED ENGINE DUE TO HIGH OIL CONSUMTION.  INSTALLED A DIFFERENT ENGINE, COMPLIED WITH A PYLON INSPECTION, NO DEFECTS NOTED. COMPLIED WITH A SATISFACTORY LEAK CHECK AND GROUND PERFORMANCE RUN.  ALL WORK PREFORMED IAW PN 30C3882, REV 33, AND MAINTENANCE MANUAL REV. 19.
